# SDR HEEA0014139

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Condition: Leaking
- Location: M/R
- Part time: 683 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING OUT OF PISTON.
